# SDR GUUA94353011911A

- Difficulty date: January 19, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 31,940 hours, 37,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED BONDED STRINGER DEBONDED FROM FUSELAGE SKIN FROM FS 363 TO FS 423.  OPEN
